# SDR AALA201705179024

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 88,461 hours, 14,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 20131
- Part serial: AA99
- Condition: Discharged
- Location: Evac Slide
- Part time: 9,880 hours, 1,684 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING PREFLIGHT, OVERWING SLIDE SQUIBS FAILED TEST.  REMOVED AND REPLACED LEFT OFF-WING ESCAPE SYSTEM EMERGENCY BATTERY M961 IAW AMM 25-65-17.  OPERATIONAL CHECK GOOD.
